Generalized Variability Orderings among Nonnegative Fuzzy Random Variables
S. Ramasubramanian and
P. Mahendran
Abstract and Applied Analysis, 2015, vol. 2015, 1-6
Abstract:
The variability ordering for more and less variables of fuzzy random variables in terms of its distribution function is defined. A property of new better than used in expectation (NBUE) and new worse than used in expectation (NWUE) is derived as an application to the variability ordering of fuzzy random variables. The concept of generalized variability orderings of nonnegative fuzzy random variables representing lifetime of components is introduced. The domination is a generalized variability ordering. We proposed an integral inequality to the case of fuzzy random variables using ordering. The results included equivalent conditions which justify the generalized variability orderings.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/757943.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/757943.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:757943
DOI: 10.1155/2015/757943
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().